A division algorithm for residue numbers. Chang, C. & Lai, Y. Applied Mathematics and Computation (AMC), 172(1):368-378, 2006.
A division algorithm for residue numbers [link]Paper  bibtex   
@article{ dblp3474786,
  title = {A division algorithm for residue numbers},
  author = {Chin-Chen Chang and Yeu-Pong Lai},
  author_short = {Chang, C. and Lai, Y.},
  bibtype = {article},
  type = {article},
  year = {2006},
  key = {dblp3474786},
  id = {dblp3474786},
  biburl = {http://www.dblp.org/rec/bibtex/journals/amc/ChangL06},
  url = {http://dx.doi.org/10.1016/j.amc.2005.02.008},
  journal = {Applied Mathematics and Computation (AMC)},
  pages = {368-378},
  number = {1},
  volume = {172},
  text = {Applied Mathematics and Computation (AMC) 172(1):368-378 (2006)}
}
Downloads: 0